zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Cone compression and expansion fixed point theorems in Fréchet spaces with applications. (English) Zbl 0989.47046
The authors present a new kind of fixed point theory for multivalued maps between Fréchet spaces. From the text: “This paper is concerned with the existence of single and multiple fixed points for multivalued maps between Fréchet spaces. There are two main sections. In Section 2, the fixed point theory of Krasnosel’skij and Leggett and Williams and Petryshyn [see {\it R. P. Agarwal} and {\it Donal O’Regan} [J. Differ. Equations 160, No. 2, 389-403 (2000; Zbl 1008.47055); Nonlinear Anal., Theory Methods Appl. 42A, No. 6, 1091-1099 (2000; Zbl 0969.47038)] and their references) in Banach spaces are extended to the Fréchet space setting. Existence of fixed points will be established by means of a diagonal process together with a result on hemicompact maps [{\it K. K. Tan} and {\it X.-Z. Yuan}, J. Math. Anal. Appl. 185, No. 2, 378-390 (1994; Zbl 0856.47036)]. Section 3 shows how the fixed point theory in Section 2 can be applied naturally to obtain general existence results for nonlinear integral inclusions”.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H04Set-valued operators
47H09Mappings defined by “shrinking” properties
47G20Integro-differential operators
46A04Locally convex Fréchet spaces, etc.
Full Text: DOI
[1] Agarwal, R. P.; O’regan, D.: A note on the existence of multiple fixed points for multivalued maps with applications. J. differential equations 160, 389-403 (2000) · Zbl 1008.47055
[2] Agarwal, R. P.; O’regan, D.: Fixed points in Fréchet spaces and variational inequalities. Nonlinear anal. 42, 1091-1099 (2000)
[3] R. P. Agarwal, and, D. O’Regan, A fixed point theorem of Leggett Williams type with applications to single and multivalued equations, to appear.
[4] Cecchi, M.; Marini, M.; Zecca, P.: Existence of bounded solutions for multivalued differential systems. Nonlinear anal. 9, 775-786 (1985) · Zbl 0534.34020
[5] Dunford, N.; Schwartz, J.: Linear operators. (1958) · Zbl 0084.10402
[6] Frigon, M.: Théorèmes d’existence de solutions d’inclusions différentielles. NATO ASI series C 472, 51-87 (1995)
[7] Lasota, A.; Opial, Z.: An application of the kututani--Ky Fan theorem in the theory of ordinary differential equations. Bull. acad. Polon. sci. Ser. sci. Math. astron. Phys. 13, 781-786 (1965) · Zbl 0151.10703
[8] O’regan, D.: Integral inclusions of upper semi-continuous or lower semi-continuous type. Proc. amer. Math. soc. 124, 2391-2399 (1996) · Zbl 0860.45007
[9] Pruszko, T.: Topological degree methods in multivalued boundary value problems. Nonlinear analysis 5, 953-973 (1981) · Zbl 0478.34017
[10] Tan, K. K.; Yuan, X. Z.: Random fixed point theorems and approximation in cones. J. math. Anal. appl. 185, 378-390 (1994) · Zbl 0856.47036